Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 191, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Nov 1, 2013, 1:21 AM EDT for 8 counties in Ohio. It was in force for 54 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 1, 2013, 1:21 AM EDT (05:21 UTC)
- Expired
- Nov 1, 2013, 2:15 AM EDT
- In force
- 54 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Cuyahoga County, OH, Geauga County, OH, Holmes County, OH, Lake County, OH, Lorain County, OH, Medina County, OH, Summit County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 37 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 1, 1:25 AM EDT | TSTM WND DMG | 6 Sw Glenmont, OH | A BIG TREE DOWN ACROSS US 62 IN RICHLAND TOWNSHIP. |
| Nov 1, 1:25 AM EDT | TSTM WND DMG | Congress, OH | ONE TREE DOWN. |
| Nov 1, 1:30 AM EDT | TSTM WND DMG | Medina, OH | A FEW TREES DOWN ACROSS THE COUNTY. |
| Nov 1, 1:30 AM EDT | TSTM WND DMG | Rittman, OH | ONE TREE DOWN. |
| Nov 1, 2:00 AM EDT | TSTM WND DMG | Moreland Hills, OH | SOME TREES AND POWERLINES DOWN IN AND NEAR THE AREA. |
| Nov 1, 2:10 AM EDT | TSTM WND DMG | Painesville, OH | A FEW TREES AND LARGE LIMBS DOWN ACROSS THE EASTERN HALF OF LAKE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 10:09 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 5.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 643 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 817 m²/s²
- 0-3 km storm-relative helicity
- 902 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
035
WUUS51 KCLE 010521
SVRCLE
OHC035-055-075-085-093-103-153-169-010615-
/O.NEW.KCLE.SV.W.0191.131101T0521Z-131101T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
121 AM EDT FRI NOV 1 2013
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LORAIN COUNTY IN NORTH CENTRAL OHIO
CUYAHOGA COUNTY IN NORTHEAST OHIO
GEAUGA COUNTY IN NORTHEAST OHIO
HOLMES COUNTY IN NORTHEAST OHIO
LAKE COUNTY IN NORTHEAST OHIO
MEDINA COUNTY IN NORTHEAST OHIO
SUMMIT COUNTY IN NORTHEAST OHIO
WAYNE COUNTY IN NORTHEAST OHIO
* UNTIL 215 AM EDT
* AT 118 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTHWEST OF AVON LAKE TO 19 MILES SOUTH OF
GLENMONT...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
WOOSTER...
LITCHFIELD...
HOLMESVILLE...
MILLERSBURG...
MEDINA...
HOLMESVILLE...
STRONGSVILLE...
RITTMAN...
CLEVELAND...
AKRON...
CHARDON...
PAINESVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4045 8217 4067 8222 4067 8212 4099 8213
4099 8217 4106 8217 4107 8220 4148 8218
4152 8203 4150 8175 4177 8128 4186 8101
4135 8100 4134 8139 4091 8142 4091 8165
4044 8167
TIME...MOT...LOC 0521Z 270DEG 44KT 4157 8211 4025 8211
$$
KOSARIK3 follow-up statements
381
WWUS51 KCLE 010540
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
140 AM EDT FRI NOV 1 2013
OHC093-010550-
/O.CAN.KCLE.SV.W.0191.000000T0000Z-131101T0615Z/
LORAIN OH-
140 AM EDT FRI NOV 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LORAIN COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FRIDAY
MORNING FOR NORTHERN OHIO.
LAT...LON 4045 8217 4057 8218 4067 8222 4067 8212
4100 8213 4128 8188 4149 8189 4151 8172
4177 8128 4186 8101 4135 8100 4134 8139
4091 8142 4091 8165 4044 8167
TIME...MOT...LOC 0540Z 270DEG 44KT 4157 8179 4025 8181
$$
OHC035-055-075-085-103-153-169-010615-
/O.CON.KCLE.SV.W.0191.000000T0000Z-131101T0615Z/
CUYAHOGA OH-HOLMES OH-MEDINA OH-SUMMIT OH-WAYNE OH-GEAUGA OH-LAKE OH-
140 AM EDT FRI NOV 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EDT
FOR LAKE...GEAUGA...WAYNE...SUMMIT...MEDINA...HOLMES AND CUYAHOGA
COUNTIES...
AT 137 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF LAKEWOOD TO 17 MILES SOUTHWEST OF
FARMERSTOWN...MOVING EAST AT 50 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
FARMERSTOWN...WALNUT CREEK...WINESBURG...WADSWORTH...VALLEY VIEW...
SEVEN HILLS...RICHFIELD...PIGEON CREEK...WARRENSVILLE HEIGHTS AND
WALTON HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FRIDAY
MORNING FOR NORTHERN OHIO.
&&
LAT...LON 4045 8217 4057 8218 4067 8222 4067 8212
4100 8213 4128 8188 4149 8189 4151 8172
4177 8128 4186 8101 4135 8100 4134 8139
4091 8142 4091 8165 4044 8167
TIME...MOT...LOC 0540Z 270DEG 44KT 4157 8179 4025 8181
$$
KOSARIK746
WWUS51 KCLE 010602
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
202 AM EDT FRI NOV 1 2013
OHC075-103-169-010612-
/O.CAN.KCLE.SV.W.0191.000000T0000Z-131101T0615Z/
HOLMES OH-MEDINA OH-WAYNE OH-
202 AM EDT FRI NOV 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR WAYNE...MEDINA AND HOLMES
COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FRIDAY
MORNING FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4186 8101 4135 8100 4135 8139 4091 8142
4091 8165 4098 8165 4100 8168 4152 8169
4177 8128
TIME...MOT...LOC 0602Z 270DEG 44KT 4161 8140 4055 8154
$$
OHC035-055-085-153-010615-
/O.CON.KCLE.SV.W.0191.000000T0000Z-131101T0615Z/
CUYAHOGA OH-SUMMIT OH-GEAUGA OH-LAKE OH-
202 AM EDT FRI NOV 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EDT
FOR LAKE...GEAUGA...SUMMIT AND EASTERN CUYAHOGA COUNTIES...
AT 200 AM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WILLOUGHBY HILLS TO 26 MILES
SOUTH OF CLINTON...MOVING EAST AT 50 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...KIRTLAND
HILLS...CHARDON...BAINBRIDGE...PAINESVILLE...GRAND RIVER...AQUILLA...
BURTON AND MIDDLEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FRIDAY
MORNING FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4186 8101 4135 8100 4135 8139 4091 8142
4091 8165 4098 8165 4100 8168 4152 8169
4177 8128
TIME...MOT...LOC 0602Z 270DEG 44KT 4161 8140 4055 8154
$$
KOSARIK956
WWUS51 KCLE 010618
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
218 AM EDT FRI NOV 1 2013
OHC035-055-085-153-010628-
/O.EXP.KCLE.SV.W.0191.000000T0000Z-131101T0615Z/
CUYAHOGA OH-SUMMIT OH-GEAUGA OH-LAKE OH-
218 AM EDT FRI NOV 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR LAKE...GEAUGA...SUMMIT AND
EASTERN CUYAHOGA COUNTIES EXPIRED AT 215 AM EDT...
THE SHOWERS AND STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND
MOVED OUT OF THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FRIDAY
MORNING FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4186 8101 4135 8100 4135 8139 4091 8142
4091 8165 4098 8165 4100 8168 4152 8169
4177 8128
TIME...MOT...LOC 0602Z 270DEG 44KT 4186 8106 4055 8154
$$
KOSARIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 1:06 AM EDT, 15 minutes earlier.
Area forecast discussion, Nov 1, 1:06 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
106 AM EDT FRI NOV 1 2013
.SYNOPSIS...
LOW PRESSURE OVER LOWER MICHIGAN WILL DEEPEN IT TRACKS INTO
ONTARIO OVERNIGHT. THIS SYSTEM WILL PULL A STRONG COLD FRONT EAST
ACROSS THE AREA LATER TONIGHT. A SECONDARY COLD FRONT WILL MOVE
ACROSS THE EASTERN GREAT LAKES EARLY SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SOME 50+ KNOT GUSTS HAVE DEVELOPED OVER CENTRAL INDIANA WITH THE
LINE OF SHOWERS. SPC WANTED TO GO WITH A WATCH IN CASE THE WIND
GUSTS SPREAD NORTHEAST WHICH CAN HAPPEN IN THIS TYPE OF SITUATION
AS THE SURFACE LOW DEEPENS AND WE ARE UNDER THE LOW LEVEL JET. WILL
HAVE TO WATCH FOR THE DAMAGING WINDS. DAMAGING GUSTS MAY REMAIN
VERY LOCALIZED. IT IS POLICY TO ISSUE SEVERE THUNDERSTORM
WARNINGS FOR CONVECTIVE SHOWERS THAT HAVE DAMAGING WINDS EVEN IF
THERE IS NOT LIGHTNING AND THUNDER AT THE TIME.
EVENING DISCUSSION...
THE BRIEF LULL IN THE SHOWERS IS FILLING BACK IN AGAIN AS STRONG
UPWARD MOTION CONTINUES TO PRECEDE THE COLD FRONT AND TROUGH
ALOFT. THE DEEP LAYER OF MOISTURE...DTX AND ILN SOUNDINGS ARE
SATURATED TO 500 MB...CONTINUES TO PRODUCE SHOWERS AND IS
INHIBITING THE FULL MIXING OF THE WIND TO THE SURFACE. THE CLE VWP
SHOWING 60 KNOTS AT 3K AND ILN SHOWING 70 KNOTS AT 3K. IT SEEMS
THE COLD FRONT WILL BE THE ONLY MECHANISM TO POTENTIALLY MIX DOWN
THE WIND ALL OF THE WAY TO THE SURFACE. TSTORM DEVELOPMENT THIS
EVENING HAS BEEN CONFINED TO THE OHIO VALLEY AND SOUTH...THE ONLY
AREAS SHOWING ANY SURFACE BASED CAPE. IF WE HAVE THUNDER THIS FAR
NORTH IT WILL PROBABLY BE BASED ON ELEVATED CAPE. THE FRONT SHOULD
PASS THROUGH TOLEDO SHORTLY AFTER MIDNIGHT...CLEVELAND ABOUT 230
AM AND NW PENNSYLVANIA 4-430 AM.
TEMPS WILL RISE INTO THE LOWER...PERHAPS THE MID 60S AHEAD OF THE
FRONT. THEN DROP BACK INTO THE 50S AFTER FROPA...PROBABLY SOME
UPPER 40S FOR NW OHIO BY DAYBREAK.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
PRECIPITATION WILL BE JUST ABOUT EAST OF THE AREA BY 12Z WITH A FAIR
AMOUNT OF SUBSIDENCE AND CLEARING SKIES. WINDS WILL REMAIN GUSTY FOR
A FEW HOURS WITH GUSTS TO 35 MPH POSSIBLE. WE WILL ESPECIALLY NEED
TO WATCH WINDS ALONG THE LAKE SHORE IN CUYAHOGA AND LAKE COUNTIES
AND WIND ADVISORY MAY NEED TO BE EXTENDED IF WINDS STAY UP.
STATOCU WILL FILL BACK IN DURING THE AFTERNOON.
ANOTHER TROUGH WILL MOVE ACROSS THE LAKE ON FRIDAY NIGHT AND PULL A
SECONDARY COLD FRONT ACROSS THE AREA ON SATURDAY. SCATTERED SHOWERS
WILL DEVELOP...WITH GREATER COVERAGE DOWNWIND OF LAKE ERIE IN NE
OH/NW PA. DRIER AIR WILL START TO ARRIVE BY SUNDAY AS THE RIDGE
BUILDS ALOFT. LOW LEVEL FLOW WILL REMAIN OUT OF THE NORTH AND
LIMIT HIGHS TO THE 40S ON SUNDAY.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
HIGH PRESSURE WILL BE OFF THE NEW ENGLAND COAST BY MONDAY AS THE
NEXT STRONG SYSTEM BEGINS TO TAKE SHAPE ACROSS THE PLAINS. THIS
STORM SYSTEM WILL TAKE ITS TIME MOVING EASTWARD ALLOWING THE REGION
TO WARM INTO WEDNESDAY. MOST LOCATIONS ON WEDNESDAY WILL BE INTO THE
60S. RAIN CHANCES LOOK LIKE THEY MAY INCREASE LATE TUESDAY NIGHT
ACROSS THE WEST BUT THE BETTER CHANCES LOOK TO BE WEDNESDAY INTO
THURSDAY.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
STRONG COLD FRONT MOVING QUICKLY EAST NEAR CLE AND SHOULD MOVE EAST
OF ERI AROUND 10Z. FINE LINE OF CONVECTION WITH THE FRONT MAY
PRODUCE BRIEF WIND GUSTS OF 45 TO 50 KNOTS WITH IFR VSBYS. THUNDER
CHANCE MARGINAL SO PROBABLY WILL NOT BE MENTIONED.
DRY SLOT QUICKLY PUNCHES IN BEHIND THE FRONT WHICH SHOULD END MOST
OF THE SHRA THREAT WITHIN AN HOUR OR SO OF THE FRONTAL PASSAGE. WRAP
MOISTURE DROPPING ESE FROM THE UPPER MIDWEST AND UPPER LEVEL
TROFINESS WILL LIKELY LEAD TO HIGH END MVFR OR LOW VFR STRATOCU
SPREADING ESE OVER MOST OF THE AREA WITH DAYTIME HEATING AND THEN
HANGING AROUND TONIGHT. SOME SHRA MAY REDEVELOP AROUND THE SNOWBELT
LATER TODAY WITH THE CHANCE INCREASING OVER MUCH OF THE AREA
TONIGHT...ESPECIALLY THE SNOWBELT.
A TIGHT PRESSURE GRADIENT WITH COLD ADVECTION WILL PRODUCE WINDS OF
15 TO 25 KNOTS WITH GUSTS TO 25 TO 40 KNOTS INTO MIDDAY THEN WINDS
WILL START TO DECREASE FROM SW TO NE DURING THE AFTERNOON AND EARLY
EVENING.
OUTLOOK...MVFR CEILINGS LIKELY SATURDAY AND IN THE SNOWBELT SUN.
&&
.MARINE...
SOUTHERLY WINDS WILL INCREASE THROUGH THE EVENING...ESPECIALLY AFTER
00Z ACROSS THE WEST AS A COLD FRONT MOVES CLOSER TO LAKE ERIE. AS
THE COLD FRONT MOVES EASTWARD ACROSS THE LAKE OVERNIGHT WINDS WILL
SHIFT TO THE SOUTHWEST AND INCREASE SIGNIFICANTLY. WE HAVE DELAYED
THE ONSET OF THE GALE WARNING BY A COUPLE HOURS WITH IT STARTING AT
00Z ACROSS THE WEST AND 02Z ACROSS THE EAST. AS THE COLD ADVECTION
ARRIVES OVERNIGHT THE WINDS WILL INCREASE TO 40 TO MAYBE 45 KNOTS.
THIS STRONG GALE WILL NOT DECREASE ACROSS THE EAST UNTIL FRIDAY
AFTERNOON. SINCE WE ARE EXPECTING THE STRONG GALES THE WATER LEVELS
ACROSS THE WESTERN BASIN WILL DECREASE. AT THIS POINT IT APPEARS WE
WILL DROP TO 3 TO 4 FEET BELOW CRITICAL LEVELS. HAVE ENDED THE LOW
WATER ADVISORY WITH THE GALE FRIDAY AFTERNOON.
ANOTHER TROUGH WILL CROSS LAKE ERIE ON SATURDAY WITH WINDS
INCREASING OUT OF THE NW. WE ARE CERTAIN THAT SMALL CRAFT CONDITIONS
WILL PERSIST FROM FRIDAY NIGHT INTO SATURDAY NIGHT. CALMER
CONDITIONS SHOULD RETURN BY SUNDAY AFTERNOON. SOUTHERLY WINDS WILL
INCREASE ON MONDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 6 AM EDT FRIDAY FOR OHZ003-006>014-017>023-
027>033-036>038-047.
WIND ADVISORY UNTIL 4 PM EDT FRIDAY FOR OHZ089.
PA...WIND ADVISORY UNTIL 6 AM EDT FRIDAY FOR PAZ002-003.
WIND ADVISORY UNTIL 4 PM EDT FRIDAY FOR PAZ001.
MARINE...GALE WARNING UNTIL 5 PM EDT FRIDAY FOR LEZ061-146>149-166>169.
LOW WATER ADVISORY UNTIL 5 PM EDT FRIDAY FOR LEZ142>144-
162>164.
GALE WARNING UNTIL 10 AM EDT FRIDAY FOR LEZ142>145-162>165.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KEC
LONG TERM...MULLEN
AVIATION...ADAMS
MARINE...MULLENHazardous weather outlook, Oct 31, 10:30 PM EDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1030 PM EDT THU OCT 31 2013 OHZ007>014-017>023-027>033-036>038-047-020230- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 1030 PM EDT THU OCT 31 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 556 IN EFFECT UNTIL 4 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT CHANCE FOR SEVERE WINDS ALONG THE COLD FRONTAL PASSAGE TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. KEEP IN MIND...STRONG WIND GUSTS COULD POSSIBLY BE ASSOCIATED WITH SHOWERS AND NO THUNDER IS HEARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GUSTY WINDS UP TO 40 MPH MAY OCCUR FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006-PAZ002-003-020230- LUCAS-WOOD-SOUTHERN ERIE-CRAWFORD PA- 1030 PM EDT THU OCT 31 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THERE IS A SLIGHT CHANCE FOR SEVERE WINDS ALONG THE COLD FRONTAL PASSAGE TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. KEEP IN MIND...STRONG WIND GUSTS COULD POSSIBLY BE ASSOCIATED WITH SHOWERS AND NO THUNDER IS HEARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GUSTY WINDS UP TO 40 MPH MAY OCCUR FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ089-020230- ASHTABULA LAKESHORE- 1030 PM EDT THU OCT 31 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 556 IN EFFECT UNTIL 4 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT CHANCE FOR SEVERE WINDS ALONG THE COLD FRONTAL PASSAGE TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. KEEP IN MIND...STRONG WIND GUSTS COULD POSSIBLY BE ASSOCIATED WITH SHOWERS AND NO THUNDER IS HEARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. GUSTY WINDS UP TO 45 MPH MAY CONTINUE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ001-020230- NORTHERN ERIE- 1030 PM EDT THU OCT 31 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THERE IS A SLIGHT CHANCE FOR SEVERE WINDS ALONG THE COLD FRONTAL PASSAGE TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. KEEP IN MIND...STRONG WIND GUSTS COULD POSSIBLY BE ASSOCIATED WITH SHOWERS AND NO THUNDER IS HEARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. GUSTY WINDS UP TO 45 MPH MAY CONTINUE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142-143-162>164-020230- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 1030 PM EDT THU OCT 31 2013 ...GALE WARNING IN EFFECT UNTIL 10 AM EDT FRIDAY... ...LOW WATER ADVISORY IN EFFECT UNTIL 5 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. BECAUSE OF THE STRONG WINDS...LOW WATER IS POSSIBLE ON THE WESTERN END OF LAKE ERIE LATE TONIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-149-166>169-020230- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1030 PM EDT THU OCT 31 2013 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ146>148-020230- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- 1030 PM EDT THU OCT 31 2013 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 556 IN EFFECT UNTIL 4 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ165-020230- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 1030 PM EDT THU OCT 31 2013 ...GALE WARNING IN EFFECT UNTIL 10 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. BECAUSE OF THE STRONG WINDS...LOW WATER IS POSSIBLE ON THE WESTERN END OF LAKE ERIE LATE TONIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ144-020230- THE ISLANDS TO VERMILION OH- 1030 PM EDT THU OCT 31 2013 ...GALE WARNING IN EFFECT UNTIL 10 AM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 556 IN EFFECT UNTIL 4 AM EDT FRIDAY... ...LOW WATER ADVISORY IN EFFECT UNTIL 5 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. SEVERE THUNDERSTORM WATCH. LOW WATER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. BECAUSE OF THE STRONG WINDS...LOW WATER IS POSSIBLE ON THE WESTERN END OF LAKE ERIE LATE TONIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ145-020230- VERMILION TO AVON POINT OH- 1030 PM EDT THU OCT 31 2013 ...GALE WARNING IN EFFECT UNTIL 10 AM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 556 IN EFFECT UNTIL 4 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. BECAUSE OF THE STRONG WINDS...LOW WATER IS POSSIBLE ON THE WESTERN END OF LAKE ERIE LATE TONIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Nov 1, 12:35 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1235 AM EDT FRI NOV 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 AM TSTM WND GST MARION 40.58N 83.13W
11/01/2013 E58 MPH MARION OH ASOS
&&
KIELTYKALocal storm report, Nov 1, 1:09 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
109 AM EDT FRI NOV 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG MARION 40.58N 83.13W
11/01/2013 MARION OH LAW ENFORCEMENT
FOUR TREES AND SOME POWERLINES DOWN.
1230 AM TSTM WND DMG 5 E MARION 40.58N 83.03W
11/01/2013 MARION OH LAW ENFORCEMENT
A TREE AND POWER LINE DOWN IN CLARDION TOWNSHIP.
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 12:02 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Seneca, Wyandot | 58 min |
| Nov 1, 12:40 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Richland | 65 min |
| Nov 1, 3:02 PM EDT | Small Craft Advisory | CLE | 12 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.